# SDR REXA2024101500877

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 37,857 hours, 26,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ROW 3DC   RELAMP EMERGENCY LIGHT PER AMM 33-51-09 P/N ON/OFF: 1317
